# SDR SWIA2020021848613

- Difficulty date: January 21, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE FAN COWL DOOR HINGE LINE FAIRING 433BB CRACKED   (C-CHECK) RO 2/14/2020   ORDERED AND RECEIVED NEW LEFT ENGINE NACELLE FAN COWL DOOR HINGE LINE FAIRING 433BB INSATALLED ON ZONE BOOK JOB 91513340 OP 7004 MX TRASN#19937298.
